Ask Your Health Question and Get an Answer ASAP
I am Dr. Arun and will be helping you today.
I am sorry that your question was unanswered for long.You should go to your doctor. Shivering and sweats indicates urinary tract infection (occasionally which extends to kidney and is termed pyelonephritis). This would warrant a course of antibiotics. So it is necessary to go to the doctor for physical exam and may be repeat of the ultrasound and a urine and blood culture test.
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.
The treatment which help in passing out of stones;
1) Analgesics like Ibuprofen; they relax the ureters and facilitate the passing of stone.
2) Nifedipine or related group medications like Amlodipine which too dilate the ureters.
3) Plenty of liquids.
4) Antibiotics; if associated urinary tract infection.
5) Potassium citrate;; in certain type of stone like calcium oxalate stones.
It is privilege assisting you.
Please let me know if you have further queries or unanswered questions.Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.Thank you.Wishing you all the very best in life.
Hope you are doing good.
Best wishes,It was my pleasure to help you.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:
Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited for my work.
Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.
This additional service offer can be used for
- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.
Let me know if I can do anything further.